MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1753
Medical Device Problem Codes Failure to Run on Battery (1466); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) would power off when it was removed from being docked to a data acquisition unit or a main bedside monitor.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: ac-cradle model #: sc-170r serial #:(b)(6) device manufacturer data: na unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) would power off when it was removed from being docked to a data acquisition unit or a main bedside monitor.Not in patient use.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bedside monitor (bsm) would power off when it was removed from being docked to a data acquisition unit or a main bedside monitor.Not in patient use.Investigation summary: the evaluation of the returned device shows that this complaint is confirmed.Visible damage was observed on the spo2 socket and the mother side bezel.All major functions, including nibp, spo2, ecg, and multi-socket connections, were tested and found to be operating normally.The root cause of the reported issue is due to failure of power board and damaged spo2 socket & mother bezel.No further investigation will be performed.Trending will continue to be monitored for this device, incidents, issues, and causes.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: ac-cradle, model #: sc-170r, serial #: (b)(6), device manufacturer data: na, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23346594
Report Number8030229-2025-05580
Device Sequence Number21195313
Product Code MHX
UDI-Device Identifier04931921111871
UDI-Public(01)04931921111871
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1753
Device Catalogue NumberBSM-1753A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AC-CRADLE; AC-CRADLE
Patient SexUnknown